# SDR 97ZZZX3022

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6303V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0615
- Engine: Lyc O360F1A6
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30800
- Condition: Defective
- Location: Carburetor
- Part time: 19 hours
- Component: HA6
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

PILOTS REPORT EXCESS MAGNETO DROPS OF GREATER THAN 300 RPM'S AND SEVERE ENGINE ROUGHNESS.  THE FLOAT IN THE CARBURETOR WAS REMOVED AND FOUND THAT THE REAR-MOST CHAMBER WAS FILLED WITH FUEL.  FLOAT IS A PLASTIC DESIGN WITH 3 VISABLE CHAMBERS.  THE CHAMBER THAT WAS FULL OF FUEL WAS THE ONE CLOSEST TO THE NEEDLE VALVE.  UPON INSTALLING A SERVICEABLE FLOAT, ENGINE OPERATED NORMALLY.
